# SDR DHL2005749000

- Difficulty date: September 29, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Weak
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER MAIN CABIN DOOR ILLUMINATED IN FLIGHT.  FOUND BATTERIES WEAK.  REPLACED BOTH EMERGENCY EXIT LIGHT BATTERIES AND RESEATED UNIT.  OPS CHECKS NORMAL IAW B727 M/M CH 33-50-71.  TWO EA P/N 37067-001.
